| Model Number |
P1840D |
| Medical Device Problem Code |
Positioning Failure (1158)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
05/22/2026
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
(b)(6).The baxter technician found the head actuator and valves needed to be replaced.A search of the baxter maintenance records did not show baxter performed any preventative maintenance on this bed.It is unknown if the facility performs preventative maintenance on their beds.Per the baxter service manual the totalcare bed system requires an effective maintenance program.We recommend that you perform a semi-annual preventative maintenance.Preventative maintenance will minimize downtime due to excessive wear.Test the head section slide pivots, self-lubricating bearing, and slider pivot extrusions.Look for damage, and make sure the head section operates correctly.Replace components as necessary.The technician replaced the head actuator and valves to resolve the reported event.Based on this information, no further action is required.
Event or Problem Description
Baxter received a report that totalcare bariatric capital had head of bed not going up.The process step during which this occurred was unknown.There was no patient/user injury, medical intervention, symptom, or adverse event reported.